• pat pat
    August 18, 2008
    does hydrocodone-apap 5-500 contain any NSAID
    pat pat
    August 18, 2008

    does it contain aspirin or nsaid druge

    READ MORE

FROM OUR EXPERTS

  • Cort
    Health Guide
    August 20, 2008
    Cort
    Health Guide
    August 18, 2008

    Hydrocodone APAP contains acetaminophen. The 500 refers to how many mgs. of acetaminophen are found in each pill (the 5 refers to hydrocodone). Most hydrocodone (lortab,lorcet, etc.)  and oxycodone medications contain acetaminophen. Acetaminophen enhances the pain effectiveness of hydrocodone, an important fact because of hydrocodone's narcotic properties; the less of it needed the better.

     

    http://www.healthcentral.com/chronic-pain/find-drug-106170-73.html

    • joyce e. krul
      October 09, 2010
      joyce e. krul
      October 09, 2010

      I have been taking Tizanadine2mgand Oxycodone10 mg  for over a year and develope bone spurs in my ankle so went to podiatrist who prescrbed piroxicam 20mg. for 21 days 3 days following the piroxicam  developed stomach pains i had a colonoscopy inthe hospital yesterday, the questions are am i going to die and what medications should i take since the tizanidine  and oxycodone contain NSAID i am still not feeling well. a reply Doctor would be appreciated. Thank you  

      READ MORE
    • Electrolyte
      April 20, 2011
      Electrolyte
      April 20, 2011

      No, I don't think you will die, but you need to follow your doctor's recommendations.  It sounds as if you are having side effects from intensive NSAID therapy.  Piroxicam use can result in gastrointestinal toxicity, tinnitus, dizziness, headache, rash, and pruritus. The most severe adverse reactions are peptic ulceration, gastrointestinal bleeding, and severe skin reactions including Stevens-Johnson_syndrome and toxic epidermal necrolysis.There are medications that help your stomach deal with NSAIDS, such as Misoprostol, but if you are experiencing such severe side effects you should really consult a  gastroenterologist for subsequent treatment.  Your family doctor or internist should be able to refer you to one in your area.  Until your consult, you should abide  your physicians suggestions, but if these symtoms were mine own, I would stop treating with NSAIDS (tylenol might be  acceptable if needed with Oxycodone) until I was able  to  be  tested for reactions to your NSAID use.  Please note that I am not a medical doctor.  Good luck to you.

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.